# SDR 95ZZZX6534

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4624D
- Make and model: Cessna 172N
- Aircraft serial: 17272317
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Failed
- Location: Rt Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TT, 6,804.7 HRS.  PILOT REPORTED UNUSUAL SOUND UPON FLAP RETRACTION AFTER TAKEOFF.  FLAP FOUND BUCKLED, BUT MOSTLY RETRACTED.  FOUND FLAP ROLLERS WITH CRACKS IN THE BEARING SHELLS AND FAILED ROLLER.  REPLACED FLAP & ROLLERS.  TT, 9,534.3 HRS.  DURING SLOW SPEED AIR-WORK, FLAP OUTBOARD ROLLER ARM FROZE IN RAIL AND REST OF FLAP RETRACTED RESULTING IN OTBD PORTION (ONE-THIRD) AT 40 DEGREES AND INBD TWO-THIRDS RETRACTED.
